# SDR R61A201807290833

- Difficulty date: July 29, 2018
- Submitted: July 29, 2018
- Operation: Air carrier
- Aircraft: N424YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000393
- Aircraft time: 11,915 hours, 8,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17013414003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION ON INNER DOUBLER ON PANEL 192CR.  REMOVED AND REPLACED PANEL 192CR INNER DOUBLER REF SRM 51-40-08.
